# SDR EIAA20120905066

- Difficulty date: September 5, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N492EV
- Make and model: Boeing 747446
- Aircraft serial: 25308
- Aircraft time: 75,059 hours, 14,867 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, NR 1 ENGINE FIRE/OVERHEAT DETECTOR  EICAS MESSAGE.  OVERHEAT PROCEDURE COMPLETE, CLEANED AND SECURED NR 1 ENGINE "A" LOOP C/P PER AMM 26-11-02, OPS CHECKED GOOD.
